Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI's and R.E. Dark Irony BeachGuy

Posted by Susan J on August 18, 2003, at 14:55:07

In reply to SSRI's and R.E. Dark Irony, posted by BeachGuy on August 17, 2003, at 19:52:48

> patient seeks treatment for depression
>
> patient prescribed SSRI (Paxil)
>
> patient suffers sexual side effect of SSRI....
> Retarded Ejaculation/Inhibited Orgasm
>
> Patient considers suicide.

<<No, suicide's not the answer... :-( I suffered the same types of sexual side effects on Paxil. Switching to Wellbutrin made them go away entirely. Please talk to your doctor about this. It's a very legitimate complaint. I'm not a doc, but perhaps they can prescribe Wellbutrin along with the Paxil. Or perhaps they can lower the dose of Paxil.

Paxil sucks. Please talk to your doc about modifying your meds.....

There's hope. :-) Good luck with everything.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Susan J thread:251700
URL: http://www.dr-bob.org/babble/20030818/msgs/251876.html